# SDR UPS98226612

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902738
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WHILE WORKING INTERIOR 119 CUSTOMER NR 717462 DISCOVERED BS 312 FLOORBEAM TOP FLANGE CORRODED RBL 35-55 WL 208.  CORROSION FOUND OUT OF LIMITS PER SRM 51-10-6 COMPLETED REMOVAL OF CORRODED SECTION AND INSTALLATION OF STANDARD T CHORD SPLICE PER SRM 53-10-8, 51-30-2, 51-10-2, AND MM 51-20-10
